# SDR USAA2013052300029

- Difficulty date: May 20, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 42,019 hours, 15,351 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5345603720000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK-LEVEL 2 GALVANIC CORROSION ON SEAT TRACK AT FR47.2, Y1292.  REPLACED SEAT TRACK AT FR47.2, Y1292 IAW SRM 51-74-00, 53-00-14 AND 51-42-11.
